# SDR 2003F00030

- Difficulty date: October 15, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N125AM
- Make and model: Emb EMB-120ER
- Aircraft serial: 120017
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 922AA2YA6P2722A
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE FROM CPR, WHEN THE GEAR HANDLE WAS COMMANDED TO THE RETRACTED POSITION THE 'A' SYSTEM LIGHT FOR THE RIGHT MLG ILLUMINATED AND THE RIGHT MLG REMAINED EXTENDED.  AFTER CYCLING THE GEAR SEVERAL TIMES THE CREW RETURNED TO CPR.  RIGHT MLG PROXIMITY SWITCH MALFUNCTION.  THE RIGHT MLG 'A' SYSTEM PROXIMITY SENSOR WAS REPLACED, AND THE LANDING GEAR RETRACTION/EXTENSION SYSTEM WAS SUCCESSFULLY OPERATIONALLY TESTED.  (M)
